# SDR FDEA202103090609

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,039 hours, 16,301 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 1144
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,953 hours, 2,990 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

@ FL340 ACTUATED ENGINE ICE, # 2 ENG ANTI ICE OFF.  ADDITIONAL LEVEL 1  INDICATED " ENGINE 2 A-ICE HAS  FAILED   INTERROGATED ESC AND THE ONLY FAULTS FOUND WAS FOR  THE #2 ANTI-ICE VALVE IN FAULT REVIEW.REMOVED,  REPLACED AND OPS CHECKED #2 ENGINE ANTI-ICE VALVE  IN REF TO MD11 AMM CH 30-22-14-4-1, LEAK AND OPS  CHECKS NORMAL AT THIS TIME....PERFORMED #2 ENGINE  COWL ANTI-ICE MANIFOLD FAILURE SENSING ELEMENT IN  REF TO MD11 AMM CH 30_22_11_5_0 , OPS CHECKS NORMAL  AT THIS TIME...PERFORMED OPS CHECKS OF DUCT LEAK  DETECTION THERMAL SWITCH IN REF TO MD11 AMM CH  30-22-05-720-801....NOTE, THERE WERE NO OTHER  FAULTS FOUND IN THE ESC IN REF TO MD11 TSM  30-22-00-2 FIGURE 105,107. PERFORMED AIR SYTEM  TESTS IN REF TO MD11 AMM CH 21-08-01-5-0, ALL TESTS  PASSED AT THIS TIME.
